On the investigation of conditions for the stability of the Mathieu equation with damping
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 347-348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a21,
author = {N. A. Bodunov and F. F. Kotchenko},
title = {On the investigation of conditions for the stability of the {Mathieu} equation with damping},
journal = {Differencialʹnye uravneni\^a},
pages = {347--348},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a21/}
}
TY - JOUR AU - N. A. Bodunov AU - F. F. Kotchenko TI - On the investigation of conditions for the stability of the Mathieu equation with damping JO - Differencialʹnye uravneniâ PY - 1986 SP - 347 EP - 348 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_2_a21/ LA - ru ID - DE_1986_22_2_a21 ER -
N. A. Bodunov; F. F. Kotchenko. On the investigation of conditions for the stability of the Mathieu equation with damping. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 347-348. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a21/